Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lawrence–Krammer–Bigelow representations and dual Garside length of braids

Tetsuya Ito and Bert Wiest

Geometry & Topology 19 (2015) 1361–1381
Bibliography
1 S J Bigelow, Braid groups are linear, J. Amer. Math. Soc. 14 (2001) 471 MR1815219
2 S J Bigelow, The Lawrence–Krammer representation, from: "Topology and geometry of manifolds" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 51 MR2024629
3 S J Bigelow, Homological representations of the Iwahori–Hecke algebra, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7 (2004) 493 MR2172492
4 J Birman, K H Ko, S J Lee, A new approach to the word and conjugacy problems in the braid groups, Adv. Math. 139 (1998) 322 MR1654165
5 T Ito, B Wiest, Erratum to “How to read the length of a braid from its curve diagram” [MR2813531], Groups Geom. Dyn. 7 (2013) 495 MR3054580
6 D Krammer, The braid group $B_4$ is linear, Invent. Math. 142 (2000) 451 MR1804157
7 D Krammer, Braid groups are linear, Ann. of Math. 155 (2002) 131 MR1888796
8 R J Lawrence, Homological representations of the Hecke algebra, Comm. Math. Phys. 135 (1990) 141 MR1086755
9 L Paoluzzi, L Paris, A note on the Lawrence–Krammer–Bigelow representation, Algebr. Geom. Topol. 2 (2002) 499 MR1917064
10 B Wiest, How to read the length of a braid from its curve diagram, Groups Geom. Dyn. 5 (2011) 673 MR2813531